# SDR ASAA2016031015864

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 2,709 hours, 910 cycles
- System (JASC): 2210 · Autopilot System
- Part: Indicator
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

"HDG SEL" INDICATOR LIGHTS DO NOT ILLUMINATE WHEN SELECTED.  ACFT GROUNDED. PERFORMED MCP PANEL LIGHTS TEST IAW AMM 22-11-00, TEST GRP 50. NO FAULTS NOTED AT THIS TIME.
